# SDR AALA201504109017

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST FAILED.  REPLACED LIGHT ASSEMBLY AT ROW 20RH.
